# SDR UALA2012080804289

- Difficulty date: August 7, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1640 HAS CORROSION AT LBL-6 TO RBL-60.  REMOVED CORRODED UPPER TEE, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 5310-05558.
